# SDR USAAF97015

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 71540
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1239 - PIT-DAY - ON APPROACH TO DAY THE NOSE GEAR DID NOT EXTEND ON THE FIRST TRY.  PILOT RECYCLED TEH GEAR AND ALL INDICATIONS WERE NORMAL ON THE SECOND TRY.  FLIGHT LANDED AT DAY WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR SEQUENCE VALVE AND LUBRICATED THE NOSE GEAR ASSEMBLY.  TWELVE GEAR SWINGS WERE ACCOMPLISHED.  ALL OPERATIONS WERE NORMAL.  (M)
